# SDR ALGA2012011300002

- Difficulty date: January 13, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N867AL
- Make and model: Skrsky S76C
- Aircraft serial: 760579
- Aircraft time: 6,203 hours, 2,467 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LANDING GEAR RETRACTING LIGHT WOULD NOT EXTINGISH.  RETURNED ACFT TO MAINT, ADJUSTED RT AND LT MLG DOORS AS REQUIRED.
